# SDR DL757100205

- Difficulty date: January 26, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 29,711 hours, 10,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A-CHECK EMERGENCY LIGHT FOR OVERWING EXIT IDENTIFIER MOUNTED ON CEILING PANEL STA 985 WOULD NOT TEST.  FOUND BATTERY ON M11648 NOT SECURE AND UNPLUGGED.  SECURED BATTERY AND TESTED.  ALL LIGHTS OP NORMAL.
